|side effect of drugs
Jan 11, 2009
good day doctor,
i am currently on atripla and ziagen. sometimes i find my self really weak and almost hard to focus in my daily life routine. i am going to school in two weeks.. do you have any sugestions what to take or i should do to deal with this kind of symptoms?
| Response from Dr. McGovern
You may want to ask your HIV provider why you are on four HIV drugs at once; we usually use only three. However, there may be a good reason - for example drug resistance.
You should also have monitoring of your liver function tests for your symptom of fatigue/weakness.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fatigue After Breast Sucking Worried I Have HIV
- Itchy Rash After Receptive Anal Sex Sign Of HIV AIDS
- Itchy Vagina After Touching Dried Semen Sign Of HIV AIDS
- Pain In Penis After Touching Dried Semen What Are The Chances Of HIV
- Can You Get Genital Warts From Sharing Razors Or Drinks?
- Can You Get Hepatitis C From Urine?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.